# SDR ASOA201000090

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 25,988 hours, 21,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Condition: Lack Of Lube
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR STICKING AND HARD TO OPEN.  LUBED PAX DOOR HANDLE ROLLER GUIDE IAW AMM 12-20-52. OP CK GOOD. ACFT OK FOR SERVICE.
